A Caltech Library Service

Constructing Lyapunov-Krasovskii Functionals For Linear Time Delay Systems

Papachristodoulou, Antonis and Peet, Matthew and Lall, Sanjay (2005) Constructing Lyapunov-Krasovskii Functionals For Linear Time Delay Systems. In: Proceedings of the 2005 American Control Conference. Proceedings of the American Control Conference. American Automatic Control Council , Evanston, IL , pp. 2845-2850. ISBN 0-7803-9098-9

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We present an algorithmic methodology for constructing Lyapunov-Krasovskii (L-K) functionals for linear time-delay systems, using the sum of squares decomposition of multivariate polynomials to solve the related infinite dimensional Linear Matrix Inequalities (LMIs). The resulting functionals retain the structure of the complete L-K functional and yield conditions that approach the true delay-dependent stability bounds. The method can also be used to construct parameter-dependent L-K functionals for certifying stability under parametric uncertainty.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2005 AACC. Date of Current Version: 01 August 2005. Work financially supported by AFOSR MURI, NIH/NIGMS AfCS (Alliance for Cellular Signalling), DARPA, the Kitano ERATO Systems Biology Project, and URI “Protecting Infrastructures from Themselves”.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Multidisciplinary University Research Initiative (MURI)UNSPECIFIED
NIH/NIGMS AfCS (Alliance for Cellular Signalling)UNSPECIFIED
Defense Advanced Research Projects Agency (DARPA)UNSPECIFIED
Kitano ERATO Systems Biology ProjectUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number8633811
Record Number:CaltechAUTHORS:20110825-090402786
Persistent URL:
Official Citation:Papachristodoulou, A.; Peet, M.; Lall, S.; , "Constructing Lyapunov-Krasovskii functionals for linear time delay systems," American Control Conference, 2005. Proceedings of the 2005 , vol., no., pp. 2845- 2850 vol. 4, 8-10 June 2005 doi: 10.1109/ACC.2005.1470401
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:25087
Deposited By: Ruth Sustaita
Deposited On:25 Aug 2011 17:38
Last Modified:25 Aug 2011 17:38

Repository Staff Only: item control page